# SDR USAASB96232

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY EXIT OVER THE AFT ENTRY DOOR INOP.  MAINTENANCE REPLACED THE BATTERY PACK IN THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
